Symptoms of Dysautonomia, Side Effects of Medications and a What that f@ck to Pharmacology

January 8th, 2013 by Carrie, the Just Mildly Medicated gal

Now unless you are really interested in Dysautonomia you can just gloss over the list of symptoms and the side effects of the meds. The point really isn’t to show that the symptoms suck, that is pretty obvious, same for the side effects of the meds I take for it. So get your speed reading skills ready… on your mark… get set…Go!

Symptoms of Dysautonomia (you can find more information at Dinet.org)

Dizziness, Tachycardia, Bradycardia, Exercise intolerance, Clamminess, Anxiety, Flushing, Postprandial hypotension, Blood pooling in limbs, Intolerance to heat, Feeling cold all over, Low blood pressure upon standing, Cognitive impairment (may include difficulties with concentration, brain fog, memory and/or word recall), Narrowing of upright pulse pressure, Hypovolemia, High blood pressure, Hyperventilation, Numbness or tingling sensations, Reduced pulse pressure upon standing, Low back pain, Aching neck and shoulders , Noise sensitivity, Light Sensitivity, Disequalibrium, Disabling Fatigue, Sleep disorders, Headache/migraine, Myofascial pain, Neuropathic pain, Bloating after meals, Nausea, Vomiting,  Abdominal pain, Diarrhea, Constipation, Bladder dysfunction, Pupillary dysfunction , Blurred Vision, Tunnel vision, Arrhythmias, Chemical sensitivities, Easily over-stimulated, Food allergies/sensitivities, Hyperreflexia, Irregular menstrual cycles, Loss of appetite, Loss of sex drive, Muscle aches and/or joint pains, and Swollen nodules/lymph nodes, Polydipsia (excessive thirst)

 

Normal Side effects from the medications I take (not the worst case allergic reactions)

(you can look up information on medications at Drugs.com) (*yes that is a website)
drowsiness or dizziness; problems with memory or concentration; excitement, irritability, aggression, or confusion; loss of balance or coordination; nausea, constipation; headache, chills or goosebumps; itching or tingling of the skin; increased need to urinate or difficulty with urination; feeling of pressure or fullness in the head; dryness of the mouth; nervousness or anxiety cold symptoms such as runny or stuffy nose, sneezing, cough, sore throat; mood changes; sleep problems (insomnia), nightmares; headache, ear pain; mild fever; feeling hot; diarrhea, pain in your upper stomach; dry mouth, increased thirst; loss of interest in sex, impotence, difficulty having an orgasm, muscle weakness, loss of balance or coordination; slurred speech, drooling or dry mouth, sore gums; runny or stuffy nose; loss of appetite, blurred vision; headache; sleep problems (insomnia); skin rash; or weight gain.

Again, this isn’t intended to be a woe is me, it is intended to be a ‘What that f@ck pharmacology community’??!! You mean to tell me you just cannot come up with a medication that actually treats a medical condition that causes a few things like maybe maintain ideal weight for height, clear radiating skin or maybe restful sleep. I really think any medication that can possibly cause loss of interest in sex, impotence and/or difficulty having an orgasm should immediately be scrapped and started over. I mean really??

 

While we are on the topic of scrapping a medication and starting over; any pill that is the size of half a normal sized woman’s finger AND causes weight gain is just WRONG.

Disclaimers
* This post is written in good humor. Take your damn meds!!

Tags: , , ,

10 Responses

  1. in pursuit says:

    Holy crap! Loss of sex drive, inability to orgasm, weight gain? They could save a lot of time and simply write: Side Effects: every woman’s nightmares. This sucks, friend! Be strong!

  2. Mama G says:

    This post is so funny, you’re absolutely spot on, what are they thinking of? I’m one of these who tends to always cop the extremely unlikely side effects of every medication, 1 in 2 billion – that 1 is me. Meh.

    Following from Dysfunction Junction Blog Hop :-)

    M x

  3. Lana says:

    Whoa! LOL! This is funny, but I am sure very frustrating, too! I hope a side effect isn’t peeing in the shower! :)

  4. I gave up reading the side effects of my medications, there are just too many. I tend to pay attention when starting a new med and something goes wrong with it. The last one caused me to sleepwalk 4 to 5 times a night. My husband was terrified I would fall down the stairs and hurt myself even more.

  5. Why does it seem like the list of side effects is worse than the symptoms themselves? Geez Louise (I just sounded like my grandma). Keep the faith Carrie!!

  6. Anonymous says:

    I appreciate your sense of humor! And hope you’re feeling better :). I had to stop taking all medications and supplements (they don’t work like they;re supposed to and I was getting toxic reactions and interactions) and can’t eat processed food – most organic raw vegan now. I can only eat higher carbs before I physically exert myself. Am LOTS better :). Still have abnormal low bp, some concentration and memory issues. Am managing the exercise-induced and post-prandial reactive hypoglycemia – better physical endurance but I still hit a wall. And my body temp is still whacked. I used to get upper resp. infections all the time -I’ve only been sick once in the last 3 years (over a year ago). Seems like my remaining issues are nothing as compared to b4. Well, I wanted to give you some hope :). I found out about a guy who had this thing in the 1920’s. The low bp and everything. He was diagnosed as having Meniere’s Symbole. He never fully recovered, but recovered enough to function well enough and went on to achieve more successes and prestige in his professional career (with much help from prestigious, wealthy friends!). Keep trying lady! You’ll get better!

Share Your Opinion